Scholion.ai

Stochastic Programs with Recourse: Random Recourse Costs Only

Stanley J. Garstka

Management Science · 1973 · Volume 19 · Issue 7

DOI: 10.1287/mnsc.19.7.747

Abstract

In this paper we discuss the class of stochastic programs with recourse in which the only randomness present is in the recourse costs. Two economic interpretations are given. We present results which enable one to check if the convex deterministic equivalent program possesses all the “nice” properties of convex programs—feasibility, boundedness, solvability and dualizability. The simple recourse problem is then discussed. The specific form of the convex deterministic equivalent for the case of simple recourse is exhibited.

Enable JavaScript for citation tools and additional paper interactions.